Record number :
1564022
Title of article :
Convergence rates for weighted sums in noncommutative probability space
Author/Authors :
Choi، نويسنده , , Byoung Jin and Ji، نويسنده , , Un Cig، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2014
Pages :
10
From page :
963
To page :
972
Abstract :
We study convergence rates for weighted sums of pairwise independent random variables in a noncommutative probability space of which the weights are in a von Neumann algebra. As applications, we first study convergence rates for weighted sums of random variables in the noncommutative Lorentz space, and second we study convergence rates for weighted sums of probability measures with respect to the free additive convolution.
Keywords :
Noncommutative probability space , Weighted sum , Weak law of large numbers , Convergence Rate , Noncommutative Lorentz space , Free convolution
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2014
Link To Document :
بازگشت